# SDR UALA2010120204435

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,229 hours, 8,027 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 2750
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED SMOKE IN COCKPIT.  SECURED EQUIP COOLING FANS.  ODOR SEEMED TO SUBSIDE. REPLACED EQUIP COOLING EXHAUST VALVE DUE TO BURNING ODOR IN COCKPIT. TEST PASSED WITH NO MSGS.  ALSO GALLEY FAN STATUS MSGS.  SYS NORMAL WITH NO ODOR.
